The American Mathematical Monthly

Vol. 120, No. 2, February 2013

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.120.issue-02

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 97-98)
    DOI: 10.4169/amer.math.monthly.120.02.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 182-187)
      Elements of Information Theory. John Wiley and Sons, Inc., Hoboken, NJ, 2006, xxiv + 748 pp., ISBN 0-471-24195-4, $111.00. by Thomas M. Cover and Joy A. Thomas
      Review by: Michael Nathanson
      DOI: 10.4169/amer.math.monthly.120.02.182
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.182
  6. Back Matter (p. 188)
    DOI: 10.4169/amer.math.monthly.120.02.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.bm

Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.